# SDR SWAA091992

- Difficulty date: March 29, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 55,718 hours, 48,638 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7110025
- Part serial: 80C5475
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: G

## Discrepancy

DECLARED EMERGENCY.  ON DESCENT FL 260, CABIN ALTITUDE WARNING, HORN SOUNDED.  MASKS MANUALLY DEPLOYED.  NO WARNING INDICATIONS.  DESCENDED TO 10,000 IN MANUAL CONTROL.  REMOVED AND REPLACED PRESSURE CONTROLLER, PRESSURE CONTROL PANEL AND PERFORMED PACK CONFIDENCE CHECK, ALL OPS CHECK GOOD PER MM.
